Top answers from doctors based on your search:
Disclaimer

what is causing the outside of my mouth to be red and burn

A 39-year-old female asked:
Dr.
Dr. answered
Specializes in
Yes: May be an allergic reaction. Why are you taking it? Would call the doctor who prescribed it and discuss it be fore taking more.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 30-year-old female asked:
Dr. Theodore Davantzis
39 years experience Dentistry
Burning Mouth : Syndrome can be related to problems with taste and sensory nerves of the peripheral or central nervous system. It can also be caused by dry mouth, fun ... Read More
1
1 thank
A 26-year-old male asked:
Dr. Robert Killian
27 years experience General Practice
Reactive Skin: This is an immune reaction to lube or to the fluids of your partner. It is most likely temporary.
1
1 thank
A male asked:
Dr. Ellen Altenburg
30 years experience Pediatrics
See MD: Probably more of an infectious cause, but I would see your physician since cancer is always in the differential diagnosis.
A 33-year-old female asked:
Dr. Vladimir Zuzukin
21 years experience ENT and Head and Neck Surgery
Cheilitis: First make sure you are not on a fad diet that depletes nutrients and vitamins. Cheilitis (lips) and glossitis (tongue) are classic for vitamin defic ... Read More
A 47-year-old female asked:
Dr. James Seward
21 years experience Dermatology
Hard : Hard to tell without a clinical picture, but it could possibly be seborrheic dermatitis. Please read more about this condition at the link below. I ... Read More
2
2 thanks
A 69-year-old female asked:
Dr. Allison Holzapfel
21 years experience Plastic Surgery
Ointment: It sounds like you may have some mild burns from the hair removal laser. Any cracks or blisters should be covered with antibiotic ointment and kept c ... Read More
2
2 thanks
A 44-year-old female asked:
Dr. M. Hytham Beck
42 years experience General Surgery
Check with doctor : You need to check with your doctor some of the medicine side effect is what you just describe this medicine will be wean off slowly it should not stop ... Read More
A female asked:
Dr. Bradford Romans
36 years experience Internal Medicine
It sounds like u r: describing a pustule which could be associated with an underlying abscess.This would require proper antibiotics and possible surgical drainage.Go c ur ... Read More
A female asked:
Dr. Ivelisse Rivera-Godreau
23 years experience Family Medicine
Dermatitis?: It could be a dermatitis( skin irritation) which could be caused by different things. In some cases it could be exposure to something that irritates t ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month